Jump to content
CrazyBoards.org



  • Paypal

  • Posts

    • call the doc. have the doc give you some sort of prn?
    • I take you and your words seriously. I think all you have done and what you are doing is highly commendable considering how completely awful you feel and have felt.  If it helps, from what I’ve seen here you are not a bad person at all. You are a good person who struggles greatly with MI. I empathize though. I feel *evil* as heck currently. I have no advice for the class. I had to drop out 6 credits shy of a degree. I understand that feeling of barely holding on. Are you registered with disability services? Can you contact your treatment team for more help? Like med or therapy wise? I think that’s best. Or the ER if need be. 
    • Do you have a doctor? This sounds like a good time for an ASAP call 
    • Hoping you guys take me seriously.  I was in a high paying job, but had no home life.  No SO, and the job required all hours day and night committed to them.  I left that job and was doing some temporary work (high paying) which lasted about a year.  I went back to school again, and I took a job being paid $16/hr, working from 4am - 12:30pm so I can go back to school. I just moved back in with my parents (in my 30's). The work schedule alone is leaving me with almost no sleep. I feel crazy and horrible. I'm hanging on to this class I need for my BA.  Trouble is, I'm so mad (crazy) right now, I'm not sure I can pull it off. I feel nuts.  I don't know what to do. Please help me, I'm having suicidal thoughts, I just want this to end.  I'm single and alone, and I might be objectively a bad person.  Please help me. 

All Activity

This stream auto-updates     

  1. Past hour
  2. Today
  3. I take you and your words seriously. I think all you have done and what you are doing is highly commendable considering how completely awful you feel and have felt. If it helps, from what I’ve seen here you are not a bad person at all. You are a good person who struggles greatly with MI. I empathize though. I feel *evil* as heck currently. I have no advice for the class. I had to drop out 6 credits shy of a degree. I understand that feeling of barely holding on. Are you registered with disability services? Can you contact your treatment team for more help? Like med or therapy wise? I think that’s best. Or the ER if need be.
  4. Do you have a doctor? This sounds like a good time for an ASAP call
  5. Hoping you guys take me seriously. I was in a high paying job, but had no home life. No SO, and the job required all hours day and night committed to them. I left that job and was doing some temporary work (high paying) which lasted about a year. I went back to school again, and I took a job being paid $16/hr, working from 4am - 12:30pm so I can go back to school. I just moved back in with my parents (in my 30's). The work schedule alone is leaving me with almost no sleep. I feel crazy and horrible. I'm hanging on to this class I need for my BA. Trouble is, I'm so mad (crazy) right now, I'm not sure I can pull it off. I feel nuts. I don't know what to do. Please help me, I'm having suicidal thoughts, I just want this to end. I'm single and alone, and I might be objectively a bad person. Please help me.
  6. I obtained some medical records important to my lawsuit against Truvada today. I finally got off my ass and went over to their office and signed the release. Now I need one more medical record and I am finished. I've also heard about the lawsuit I am in as a user of Invokana. Invokana gave me flesh eating wounds and gangrene. The lawyer said they are waiting on one last medical record.
  7. Maybe you could add Strattera for the N boost, the combination of Effexor and Strattera works very well for me. I recently switch from Prozac to Effexor and i'm glad of the change. Fluoxetine helped me for my OCD but very little for my depression. I'm on 150 mg of venlafaxine and surprisely also helps for the OCD! Plus the better benefits for my depression and social anxiety, great change!
  8. It can be acquired. https://www.mayoclinic.org/diseases-conditions/long-qt-syndrome/symptoms-causes/syc-20352518
  9. Long QT is an inherited syndrome. Some meds make it worse but seroquel does not cause it though it is one of many meds that can increase it.
  10. Suit yourself but it is a given if you don't wait long enough you will never get a reaction. I hate seeing people coming through here announcing nothing works when all they devote is a few weeks.
  11. 8 weeks seems like an awfully long time. At the moment I'm just worn out, anxiety is very high so it in a sense has shut down my brain.. memory is crap and I'm in a semi zombie like state. I was thinking maybe 20mg is just too low for me. Anyways thanks for the reply
  12. It is my opinion that the French line is what really makes the joke... I mean, it's funny without it, but with it, it's true.
  13. I should wear a shirt to appointments with professionals that says "I'm sorry that you find it impossible to believe the seriousness of my words, but my blank face is not a ticket to emotionally manipulate me, jackass".
  14. Check in, DJ. We’re worried. 

  15. Yesterday
  16. I got caught up on all the car stuff that needed doing: replaced two lights, changed oil, washed it, checked tires, cleaned the interior. All set for my trip on Thursday.
  17. Simba Cub

    eTNS

    Pricey. The device that the London Psychiatry Centre uses is £1,000 including a month's electrodes, which are £300 a moth after that. Fisher Wallace meanwhile are only hundreds to buy...
  18. I had to get my heart checked out periodically when I was on seroquel. Not sure why but it was done a few times.
  19. yeah, i actually have in the past, i see him tuesday anyways.... was more curious
  1. Load more activity
×
×
  • Create New...